Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Miscarriage, arthralgia, extreme fatigue, decreased appetite, joint swelling, stiffness, difficulty sleeping. Advise?

A 30-year-old female of African American/American Indian descent is presented for an obstetrics follow-up 6 weeks post-miscarriage. i was 10 weeks pregnant at the time of her miscarriage. I has been off work since the miscarriage and complains of arthralgia and extreme fatigue as well as feeling "blah." other complaints include decreased appetite, joint swelling and stiffness, and difficulty sleepiying
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. thanks for using HCM..
you had miscarriage and complains of weakness, joint pains and difficulty sleeping..
this nonspecific problems could be due to depression, because of the episode and weakness due to the blood loss..
start taking iron supplements, multivitamins and calcium..
start attending your work, do exercises and meditation regularly..
all the very best..
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor